# SDR SCNA99521

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Support
- Condition: Corroded
- Location: Bs 400-420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE FLOORBOARD SUPPORT AT BS 400 TO 420 RBL 13 WAS FOUND TO HAVE CORROSION ON THE UPPER SURFACE.  REMOVED FLOOR SUPPORT AND INSTALLED NEW SUPPORT AND SHIMMED REF SRM 51201.
